T4/T3 Help: Hi All I've been slowly adding some T... - Thyroid UK

Thyroid UK

116,893 members135,629 posts

T4/T3 Help

Kittymeowmeow42
Kittymeowmeow42

Hi All

I've been slowly adding some T3 into my regime. I'm currently taking 50mg of T4 and 12mg T3 as a combination tablet, but i split the dose (do i need to do this?). Is it usual to expect some side effects when you first up the dose, like a bedding in period?

I get a headache and have a senstive stomach (don't know whether this is linked to naughty dairy i've had). But the Hypo symptoms like tiredness etc have subsided.

Should I wait a couple of days as i only increased on monday or should i step back the dose?

5 Replies
shaws
shawsAdministrator

You do not need to split the tablets. Take one daily dose and note of your pulse/temp several times a day whilst beginning. If either goes too high drop to previous dose.

You can increase by 1/4 tablet every two weeks until you feel symptom-free.

Thanks Shaws. I was doing the quarter tablet increases. I’ll stop splitting and take my temperature.

It’s quite nice to not be falling asleep all the time too. Thank you so much for your response

So its a combo pill of T4 with T3, not any separate T3, but it's the first time you've had 'extra' T3? From personal experience your body will be celebrating having that lovely T3....largely good, but can get some side effects like palpitations ( and possibly your headache/ tum effects)....just be patient and raise it very slowly, experiment when you take it if you wish.

Thanks Judith! It has been celebrating and when I was doing the increases I knew it was time. I’ll be patient tho. A headache is better than how I was feeling. Stupid thyroids

You may also like...